Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
you could be having eczema or psoriasis or lichen planus or balanitis on the head of your penis.
you should see your doctor and get your penis head examined.
you might need a steroid cream or an antifungal cream to help clear up the red aptches.
are the red patches itchy?
that shooting pain can be from urethritis
or inflammation of the urethra
that can come from irritation from caffeine or alcohol in your urine.
or could be you passing a small stone.
yes, that caffeine could be irritating your urethra.
and causing the shooting pain.
you need to slowly cut down on the caffeine.
avoid alcohol and drink plenty of water and fluids.
without caffeine which can hep.
let me know if you have other questions.if done for now, please leave positive rating below the chat box so I can get credit for helping you todayyou can always reach me with "a question for Dr. David" if you have any other questionshere is my website if you need to reach me again:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com